# SDR COMA0260500

- Difficulty date: August 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,213 hours, 10,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5288 GEAR DISAGREE WARNING AFTER T/O.COULD NOT DUPLICATE - FOUND NO DISCREPANCIES DURING GEAR RETRACT AND EXTEND CHECKS.
